# SDR AU510001816

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6461402
- Condition: Broken
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NR 5 CYLINDER HOLD-DOWN STUDS (2OFF) BROKEN OFF FLUSH WITH THE CYLINDER BASE.
